MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT

MEDLINE INDUSTRIES, LP; CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT
Catalog Number DYNCPDS14
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hypoxia (1918)
Date of Event 06/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer report, on (b)(6) 2025, during use of the device, a significant leak in the ventilator circuit during breath delivery was created.The patient experienced shortness of breath due to a ventilator leak during suctioning.
 
Additional Manufacturer Narrative
According to the customer report, on (b)(6) 2025, during use of the device, a significant leak in the ventilator circuit during breath delivery was created.The patient experienced shortness of breath due to a ventilator leak during suctioning.The clearpro suction catheter was removed and replaced with another brand, the patient was stable and experienced no further complications.The customer reported there was no serious injury, medical intervention, or follow-up care required related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to h6: type of investigation (b).

Common Device Name
CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22674570
Report Number1417592-2025-00367
Device Sequence Number7412230
Product Code BSY
UDI-Device Identifier10888277703384
UDI-Public10888277703384
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNCPDS14
Device Lot Number06924070011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown